# SDR DALA1240280934

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,898 hours, 47,037 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1307 L8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON LONGERON 8 RT ON STA Y=1307 AT PAX CABIN.  DAMAGE AREA WAS CUT OUT AND NEW SECTION SPLICED IN IAW SRM 53-02 FIG 18.
